Journal article
Coefficients of Multiplication Formulas for Classical Orthogonal Polynomials



Publication Details
Authors:
Koepf, W.; Tcheutia, D.; Foupouagnigni, M.; Njionou Sadjang, P.
Publication year:
2016
Journal:
Ramanujan Journal
Pages range:
497–531
Volume number:
39
ISSN:
1382-4090

Abstract
In this paper, using both analytic and algorithmic approaches, we derive the coefficients of the multiplication formula or the translation formula of the classical orthogonal polynomials.


Authors/Editors

Last updated on 2019-01-11 at 16:04